# SDR AALA20160509007

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 9,624 hours, 3,803 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Stuck
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH TE EDGE FLAPS STUCK BETWEEN 2 & 5 DEGREES.  DIVERTED FOR LONGER RUNWAY.  ACCOMPLISHED FSEU BITE WITH NO EXISTING FAULTS FOUND.  ACCOMPLISHED FIM TASK 27-51-810-832 WITH NO FAULTS.  SYS CHECKED NORMAL.
